# SDR HNAA2018041800083

- Difficulty date: April 16, 2018
- Submitted: April 18, 2018
- Operation: Air carrier
- Aircraft: N633AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145148
- Aircraft time: 43,103 hours, 40,097 cycles
- Engine: Rroyce AE3007A1
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Warning Message
- Condition: False Activation
- Location: Bleed Valve
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DURING TAKEOFF ROLL,  NR 1 BLEED VALVE FAIL CAUTION AND NR 1 BLEED LEAK WARNING MESSAGES DISPLAYED ON EICAS.  PERFORMED AN OPS CHECK OF THE ENGINE BLEED VALVE IAW AMM 36-11-05-700-802-A,  OPS CHECKED GOOD,  NO DEFECTS NOTED.   OK FOR SERVICE.
